| Model Number |
MMT-523LNAP |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Vomiting (2144)
| Date of Event |
01/16/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the customer experienced hyperglycemia.The customer¿s blood glucose level was over 400 mg/dl, 440 mg/dl at time of incident and current blood glucose level was 161 mg/dl.Customer reports the following symptoms related to their high blood glucose such as really sick and threw up.Customer has been using insulin pump system within 48 hours of reported high blood glucose event.Customer treated with manual injection for high blood glucose.Customer reports they did not contact their health care professional regarding the high blood glucose.Customer did not allege possible insulin pump was under delivery.Customer states the drive support cap appears normal.Customer reports insulin exited at the quick release.The insulin pump will not be returned for analysis.